MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-U MR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6888800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator generated a technical error code indicating a software error.There was no patient harm.Manufacturer's ref #: (b)(4).
 
Additional Manufacturer Narrative
The field service engineer (fse) has investigated the reported ventilator on-site.The fse replaced the control printed circuit board (pcb) to resolve the issue and sent back for further investigation.After the replacement, the ventilator passed all functional and safety tests and was cleared for clinical use.The provided logs confirm the reported issue.The returned control pcb has been tested in a ventilator.It passed the pre-use check.No issues were found during ventilation for one week.It passed another pre-use check after ventilation without any issue.The control pcb is a part of subsystem breathing bre.Main functions are responsibility for the patient treatment, i.E.How to regulate the inspiratory and expiratory gas flow.Includes a memory backup battery.The conclusion is that the reported ventilator has failed to meet its specifications during the reported event.However, the reported issue could not be reproduced at the manufacturer site.Therefore, it was not possible to confirm if the replaced pcb was faulty.A correction of field # d1 brand name, # d4 version or model #.D1 ¿ brand name ¿ previous brand name: servo-u mr.Corrected brand name: base unit servo-u mr.D4 ¿ version or model # - previous version or model #: servo-u mr.Corrected version or model #: 6888800.D4 ¿ unique identifier (udi) # - previous unique identifier (udi) #: missing.Corrected unique identifier (udi) #: (b)(4).According to the corrected udi number, the manufacturer date has been corrected from 02/16/2021 to 02/12/2021.
 
Event or Problem Description
Manufacturer's ref #: (b)(4).

Brand Name
BASE UNIT SERVO-U MR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key18775576
Report Number8010042-2024-00358
Device Sequence Number15022993
Product Code CBK
UDI-Device Identifier07325710010518
UDI-Public(01)07325710010518(11)210212
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888800
Device Catalogue Number6888800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown